# SDR ASAA2022052938531

- Difficulty date: May 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,636 hours, 15,090 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: UNKNOWN
- Condition: Sluggish
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU NO START FAULT LIGHT. GROUNDED - YES. APU FIRST START ATTEMPT SUCCESS, SECOND ATTEMPT FAILED. STARTED FEW MORE TIMES WITH NO FAILURES. NOTED WHENEVER WE HAD A SUCCESSFUL START, APU TOOK A LONGER TO ENGAGE SGU BUT <20 SECS. REF CMM 49-26-93 REMOVED TRANSDUCER MOTIONAL/SPEED PICKUP SENSOR, INLET PRESSURE, PRESURE, TOTAL, DIFFERENTIAL PRESSURE SENSORS, CLEANED SENSOR PORTS AND PERFORMED BACK FLOW BLOW OUT OF PORTS TO ENSURE NO BLOCKAGE OR DEBRIS. CLEANED, INSPECTED AND REINSTALLED SENSORS. SEEMS TO HAVE MUCH IMPROVEMENT WITH TIME IT TAKES TO ENGAGE, AND DID NOT HAVE ANY OTHER FAILURES. CURRENTLY AT 7 STARTS WITH NO FAILURES. VERIFIED PROPER GROUND RESISTANCE, MONITORED APU INPUT PARAMETERS AND ALL ARE NORMAL AFTER CLEANING AND BLOWOUT. WITH NO CURRENT FAILURES.
